# SDR UIEA2017122802442

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,489 hours, 18,814 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Equipment Fan
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN NR 2 STATUS MESSAGE.  OPS CHECKED IAW AMM 21-58-41 NO FAULTS NOTED , OK FOR SERVICE.
